Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weakly almost periodic functions with zero mean


Author: Ching Chou
Journal: Bull. Amer. Math. Soc. 80 (1974), 297-299
MSC (1970): Primary 22A10, 43A07, 46N05; Secondary 22D99, 43A60, 46E15
DOI: https://doi.org/10.1090/S0002-9904-1974-13471-3
MathSciNet review: 0348399
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. B. Burckel, Weakly almost periodic functions on semigroups, Gordon and Breach, New York, 1970. MR 41 #8562. MR 263963
  • 2. C. Chou, On the size of the set of left invariant means on a semigroup, Proc. Amer. Math. Soc. 23 (1969), 199-205. MR 40 #710. MR 247444
  • 3. C. Chou, Weakly almost periodic functions and almost convergent functions on a group (submitted).
  • 4. C. Corduneanu, Almost periodic functions. Interscience, New York, 1968. MR 481915
  • 5. K. deLeeuw and I. Glicksberg, The decomposition of certain group representations, J. Analyse Math. 15 (1965), 135-192. MR 32 #4211. MR 186755
  • 6. F. P. Greenleaf, Invariant means on topological groups and their applications, Van Nostrand Math. Studies no. 16, Van Nostrand-Reinhold, New York, 1969. MR 40 #4776. MR 251549
  • 7. W. Rudin, Weak almost periodic functions and Fourier-Stieltjes transforms, Duke Math. J. 26 (1959), 215-220. MR 21 #1492. MR 102705

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22A10, 43A07, 46N05, 22D99, 43A60, 46E15

Retrieve articles in all journals with MSC (1970): 22A10, 43A07, 46N05, 22D99, 43A60, 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13471-3

American Mathematical Society